# SDR VGCA20160725002

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N991FL
- Make and model: Cvac 580
- Aircraft serial: 508
- Aircraft time: 34,416 hours, 42,792 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Plug
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WINDOW PLUG FRAME BS 375 - 465.  REPAIRED THE WINDOW PLUG IAW DWG R508-053-004-001.
